| Model Number |
3.5MM PUSHLOCK, BIOCOMP, SELF-PUNCHING |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 12/2/2024, it was reported by a sales representative via email that two ar-1926bcsp pushlocks sutures loosened after cutting it.The case was completed using a 3.9 swivelock.The case was delayed between twenty to thirty minutes.This was discovered during a cuffmend procedure.Additional information received on 12/9/2024: the surgery took place on (b)(6) 2024.The pushlock anchor was removed.Nothing broke in the patient.Additional anesthesia was administered due to the cased delay.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone prep and/or shallow driver engagement depth.